Chris, thanks for all the hard work you have put into this diet and into this help section. I am on day 17 of the diet. Most of my life has been spent very lean and muscular. And I have always worked out and played basketball.
I went through and am still to a heavy degree going through a terrible life-long issue with insomnia. I have tried every sleep medication and also secondary meds. for sleep. Only one drug works for me and it is called Seroquel.
During the diet, I have been able to cut my dose by 50% with surprising success. The bad news is that this med. has a awful side-effect that causes weight gain. Doctors swear it just increases the need to eat a lot but I have a strong concern that it slows the metabolism because even as I worked out, I gained all this weight.
So far my results have been good! Lost about 11 lbs. and my body is going back to its normal weight of 170 lbs. (at 6 foot 1) from an insane run to 202 lbs. I’m working so hard but I’m concerned that once I’m off the drug, the weight side-effects will be back.
I can’t express enough that this is the only drug that works for me. I tried to stop and stayed awake and alert for 52 hours. I guess the bottom line is do you know any of the interactions for Seroquel and other drugs in its class? I’m terrified that once I finish the diet, I will creep back up in weight. the other side is that I cannot allow myself to sleep for 1 hour a night either.
Any help to this complicated and rambling question would be greatly appreciated.